# SDR 2019FA0000286

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Bellows
- Part number: 637505
- Part serial: 16490
- Condition: Failed
- Location: Fuel Pump
- Component: Fuel Pump, Cont
- Component part number: 64936660A7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE BULLETIN 13-4C ADDRESSES FAULTY BELLOWS ASSEMBLIES DURING SPECIFIC SERIAL NUMBER RANGE. THIS BELLOWS ASSEMBLY FAILED IN THE MANNER DESCRIBED IN THE BULLETIN BUT NOT WITHIN THE SPECIFIC DATE RANGE CMI DELINEATES.
